# SDR 2009FA0000774

- Difficulty date: August 24, 2009
- Submitted: September 5, 2009
- Operation: General aviation
- Aircraft: N28CA
- Make and model: Piper PA-31T
- Aircraft serial: 7920042
- Aircraft time: 7,650 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 4531603
- Condition: Cracked
- Location: Mlg
- Part time: 7,650 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING PIPER EVENT NR 2, NOSE LANDING GEAR TRUNNION FOUND UNSERVICEABLE. EIGHT INCH CRACK NOTED IN CASTING. CRACK STARTING IN UPPER STEERING BEARING BOSS AT THE FIVE O'CLOCK POSITION LOOKING DOWN AT CASTING. CRACK EXTENDS STRAIGHT DOWN THE REAR RIGHT SIDE OF TRUNNION CASTING. NO REPORT OF HARD LANDING OR OTHER OPERATIONAL PROBLEMS
